# SDR REXA2018070800613

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 26,055 hours, 17,315 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LEAK SUSPECTED, O2 SERVICED TO 1700 PSI LAST NIGHT FIRST FLIGHT. THIS MORNING O2 IS AT 620 PSI AND DROPPING FOUND O2 LEAKING AT FO'S MASK BOX SWAPPED WITH OBS POS IAW AMM 35-11-15. OPS CHECK AND LEAK CHECK GOOD. R&R OBS O2 MASK STOWAGE BOX IAW AMM 35-11-15 OPS CK GOOD.
